Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Naitch

Accutane and dry flakes?

Recommended Posts

Am I the only one getting dry flakey particles falling from my hair? Or is my skin drying up up there. It burns badly when I spray hair spray up there, does it mean it really dry? Is it the Accutane? Or me? sad.gif

Share this post


Link to post
Share on other sites

It's the Accutane, it's drying your scalp and making your skin more sensitive. Try using a leave in conditioner and getting it down onto your scalp. Hot oil treatments might help, too. Try not to get hairspray on your scalp, and look to see if you can find a brand that's for sensitive skin - maybe the Dove hair care line would burn less. Or maybe do without hairspray if you can. Only wash your hair when you really need to, but condition it and your scalp every time you get it wet.

Share this post


Link to post
Share on other sites

As a matter of fact I'm using Dove hair conditioning moisturizer. Problem is, I don't really concentrate on my scalp like I should. Anyway, glad to know it's not just me. thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×